MathSciNet Relay Station
MathSciNet bibliographic data
MR2321966 53D15 (53C15)
Falcitelli, Maria; Pastore, Anna Maria Almost Kenmotsu $f$-manifolds. Balkan J. Geom. Appl. 12 (2007), no. 1, 32–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement